# SDR UPS99231014

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 FLAP TRACK, AFT HINGE FITTING FOR WING DOOR CRACKED.  REPLACED AFT DOOR HINGE ON FLAP TRACK IAW SRM 51-10-01 AND 51-30-02.
